[Anti-retroviral treatment interruptions in HIV-infected adults: causes, clinical, immunological and virological consequences].

@article{Sommet2003AntiretroviralTI,
  title={[Anti-retroviral treatment interruptions in HIV-infected adults: causes, clinical, immunological and virological consequences].},
  author={Agn{\'e}s Sommet and Cyrille Delpierre and Lise Cuzin and Amira Jaafar and Bruno Marchou and Patrice Massip},
  journal={La Revue de medecine interne},
  year={2003},
  volume={24 6},
  pages={350-7}
}
INTRODUCTION This retrospective study analyses causes as well as clinical, immunological and virological consequences of antiretroviral treatment interruptions (Ti) of more than 30 days in HIV-1 infected adults. METHODS This causes were classified as related to drug toxicity, therapeutic or adherence failure. We studied therapeutic regimens before Ti and after treatment reinitiation (TR), clinical events related to Ti, CD4 cells and viral loads before Ti and at months 3, 6, 9, and 12 after TR… CONTINUE READING

Similar Papers

Loading similar papers…